RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2019, том 10, номер 2, страницы 37–48 (Mi emj328)  

Some classes of state ideals in state $MV$-algebras

F. Forouzesh, A. Darijani

Faculty of Mathematics and computing, Higher Education Complex of Bam, Iran, Khalij fars St., Bam, Iran

Аннотация: In this paper, we introduce some types of state ideals in state $MV$-algebras such as: obstinate state ideals, primary state ideals and Boolean state ideals in state $MV$-algebras. We present some characterizations of them and investigate some relations between them. We consider the quotient algebras induced by these state ideals and prove some related theorems.

Ключевые слова и фразы: obstinate, primary, Boolean state ideals; state locally finite, state local, state simple algebras.

DOI: https://doi.org/10.32523/2077-9879-2019-10-2-37-48

Полный текст: PDF файл (394 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 03B50, 03G25, 06D35
Поступила в редакцию: 10.09.2016
Исправленный вариант: 15.01.2019
Язык публикации: английский

Образец цитирования: F. Forouzesh, A. Darijani, “Some classes of state ideals in state $MV$-algebras”, Eurasian Math. J., 10:2 (2019), 37–48

Цитирование в формате AMSBIB
\RBibitem{ForDar19}
\by F.~Forouzesh, A.~Darijani
\paper Some classes of state ideals in state $MV$-algebras
\jour Eurasian Math. J.
\yr 2019
\vol 10
\issue 2
\pages 37--48
\mathnet{http://mi.mathnet.ru/emj328}
\crossref{https://doi.org/10.32523/2077-9879-2019-10-2-37-48}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000475748400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071970961}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj328
  • http://mi.mathnet.ru/rus/emj/v10/i2/p37

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:47
    Полный текст:20
    Литература:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019